# SDR IPXA11164835

- Difficulty date: January 25, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774136207
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK CRACKED AT FR38.2 BETWEEN -Y1959 AND -Y2462.     REPAIRED SEAT TRACK AT FR38.2 BETWEEN -Y1959 AND -Y2462 IAW EO A300-5310-41505-A AND STA-SA EA 300-5310-01-A2887 I/R.
